Publié le : 1978-05-14
Classification:
32D15,
32F30
@article{1029002109,
author = {Bedford, Eric and Forn\ae ss, John Erik},
title = {Local extension of CR functions from weakly pseudoconvex boundaries.},
journal = {Michigan Math. J.},
volume = {25},
number = {1},
year = {1978},
pages = { 259-262},
language = {en},
url = {http://dml.mathdoc.fr/item/1029002109}
}
Bedford, Eric; Fornæss, John Erik. Local extension of CR functions from weakly pseudoconvex boundaries.. Michigan Math. J., Tome 25 (1978) no. 1, pp. 259-262. http://gdmltest.u-ga.fr/item/1029002109/